# SDR E3MA20110602

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N944ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0945
- Aircraft time: 177 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: L642A2002101
- Part serial: M12711
- Condition: Worn
- Location: Tail Rotor
- Part time: 177 hours
- Component: Tail Rotor, Urocop
- Component part number: L642A0101052
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF A VIBRATION THAT WAS MOST NOTICEABLE IN THE TAIL ROTOR PEDALS.  UPON INSPECTION OF THE TAIL ROTOR A BLADE WAS DICOVERED TO HAVE EXCESSIVE LEAD-LAG MOVEMENT.
